| Model Number |
461043E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the main enfit feeding port on the kangaroo iris feeding tube broke; the threaded part of the port detached off the tube.The tube had to be removed due to this issue.
Additional Manufacturer Narrative
Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.No sample has been returned for the investigation.A photo was provided for the analysis.The supplier has reviewed their manufacturing process.The feeding port is procured from the cardinal health supplier.The port is the assembly to the feeding tube with glue, no foreign force is applied to the port during the assembly process.All the tubes are inspected by fni (final inspection), broken port can be 100% detected before packaging.From the investigation, supplier was unable to determine the definitive root cause due to limited information provided.A corrective action is not applicable at this time.